Please use this identifier to cite or link to this item:
Title: Convolution of absolute value sum of coefficients on Chebyshev polynomials of the second kind
Other Titles: 第二类Chebyshev多项式系数的绝对值和的卷积 (英文)
Authors: Li, RH
Pang, WK
Zhang, QM
Keywords: Generalized Fibonacci polynomials
Generating function
Chebyshev polynomials.
Issue Date: 2005
Publisher: 《数学研究及应用》编辑部
Source: 数学研究与评论 (Journal of mathematical research and exposition), Aug. 2005, v. 25, no. 3, p. 457-462 How to cite?
Journal: 数学研究与评论 (Journal of mathematical research and exposition) 
Abstract: 本文主要的目的是利用广义Fibonacci多项式的生成函数及其偏导数来研究第二类Cheby-shev多项式卷积的计算,并给出—个有趣的计算公式.
The main purpose of this paper is in using the generating function of generalized Fibonacci polynomials and its partial derivative to study the convolution evaluation of the second-kind Chebyshev polynomials, and give an interesting formula.
ISSN: 2095-2651
Rights: © 2005 中国学术期刊电子杂志出版社。本内容的使用仅限于教育、科研之目的。
© 2005 China Academic Journal Electronic Publishing House. It is to be used strictly for educational and research purposes.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
r29372.pdf263.07 kBAdobe PDFView/Open
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Jul 10, 2017


Checked on Jul 10, 2017

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.